# SDR 98FDEA00474

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Valve
- Part number: 684V100
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D, E

## Discrepancy

T/O ABORT NR 2 ENGINE OIL TEMP WENT TO 250 DEG C, AT THROTTLE ADVANCE.  TEMP REMAINED AT 185 DURING TAXI IN.  ENGINE SHUT DOWN.  REMOVED AND REPLACED FUEL OIL COOLER BYPASS VLV PER M/M 79-21-05, REMOVED AND REPLACED OIL TEMP SENSOR BULB PER 79-32-11.  CHECKED OIL CHIP DETECTOR IS CLEAN, ALSO REMOVED AND REPLACED SYSTEM DATA ANALOG CONVERTER PER M/M 31-50-00 ENGINE RUN PER JET RUN HANDBOOK, INDICATION NORMAL.  ACFT RELEASED TO SERVICE.
